MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - MAPLE GROVE PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911408400
Medical Device Problem Codes Occlusion Within Device (1423); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Thrombosis (2100)
Date of Event 12/02/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: the complaint device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
Promus element plus clinical study.It was reported that the patient died.In (b)(6) 2012, the patient was referred for cardiac catheterization.Subsequently, index procedure was performed.The target lesion was a de novo lesion located in the left main coronary artery (lmca) involving left anterior descending (lad) artery with 70% stenosis and was 5 mm long with a unknown reference vessel diameter.The target lesion was treated with direct placement of 4.00 x 8.00 mm pe plus stent with 0% residual stenosis.Two days after, the patient was discharged on aspirin and prasugrel.In (b)(6) 2016, the patient expired.Per pi note dated (b)(6) 2017, the site became aware of patient's death while doing search on internet regarding the patient.Last contact with the patient was in (b)(6) 2016 via phone call.The cause of death was unknown.Death certificate is not available and autopsy was not performed.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was further reported that in (b)(6) 2016, stent thrombosis occurred per adjudication.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6312760
Report Number2134265-2017-00619
Device Sequence Number42732
Product Code NIQ
UDI-Device Identifier08714729808114
UDI-Public(01)08714729808114(17)20121120(10)14926498
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/20/2012
Device Model NumberH7493911408400
Device Catalogue Number39114-0840
Device Lot Number14926498
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/13/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/08/2017
Supplement Report FDA Received Date04/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age80 YR